# SDR DALA2023111409355

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 62,128 hours, 32,297 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 SEATS 18- 25 AMBER LIGHT INOP. CORRECTIVE ACTION: RESET A/C POWER PER A319 AMM 25-27. LIGHTS OPERATE NORMALLY OK FOR SVC. (0060437)
